# SDR ASOA201705254027

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,496 hours, 29,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14523061001
- Condition: Corroded
- Location: Frames65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE INTERNAL DOUBLE FOR THE FORWARD RADIO ALTIMETER 2 WAS FOUND TO BE CORRODED. A DOUBLER REPAIR WAS ACCOMPLISHED ON THE AFFECTED AREA.
